Skip to content
Licensed Unlicensed Requires Authentication Published by De Gruyter November 30, 2017

A note on the range of vector measures

  • Niccolò Urbinati EMAIL logo and Hans Weber
From the journal Mathematica Slovaca


We give another proof for Kluvanek and Knowles’ characterization of Liapounoff measures [KLUVANEK, I.—KNOWLES, G.: Vector Measures and Control Systems. North-Holland Mathematics Studies 20, Amsterdam, 1976] and of the fact that the range of an exhaustive measure with values in a complete locally convex space is relatively weakly compact.

Dedicated to Professor Paolo de Lucia on the occasion of his 80th birthday

Communicated by Anatolij Dvurečenskij


[1] Diestel, J.—Uhl, J. J.: Vector Measures, Amer. Math. Soc., Rode Island, Providence, 1977.10.1090/surv/015Search in Google Scholar

[2] Fremlin, D.: Topological Riesz Spaces and Measure Theory, Cambridge University Press, 1974.10.1017/CBO9780511897207Search in Google Scholar

[3] Jarchow, H.: Locally Convex Spaces, B. G. Teubner, Stuttgart, 1981.10.1007/978-3-322-90559-8Search in Google Scholar

[4] Kluvanek, I.—Knowles, G.: Vector Measures and Control Systems. North-Holland Mathematics Studies 20, Amsterdam, 1976.Search in Google Scholar

[5] Lindenstrauss, J.: A short proof of Liapounoff’s convexity theorem, J. Math. Mech. 15 (1966), 971–972.10.1512/iumj.1966.15.15064Search in Google Scholar

[6] Sikorski, R.: Boolean Algebras, Springer-Verlag, Heidelberg, 1960.10.1007/978-3-662-01507-0Search in Google Scholar

[7] Tweddle, I.: Weak compactness in locally convex spaces, Glasg. Math. J. 9 (1968), 123–127.10.1017/S0017089500000409Search in Google Scholar

[8] Uhl Jr., J. J.: The range of a vector-valued measure, Proc. Amer. Math. Soc. 23 (1969), 158–163.10.1090/S0002-9939-1969-0264029-1Search in Google Scholar

[9] Weber, H.: FN-topologies and group-valued measures. In: Handbook of Measure Theory, vol. I (E. Pap ed.), North-Holland, Amsterdam, 2002, pp. 703–743.10.1016/B978-044450263-6/50017-8Search in Google Scholar

[10] Wnuk, W.: The converse of Lyapunov convexity theorem, Comment. Math. 21 (1979), 389–390.Search in Google Scholar

Received: 2016-4-21
Accepted: 2016-7-6
Published Online: 2017-11-30
Published in Print: 2017-11-27

© 2017 Mathematical Institute Slovak Academy of Sciences

Downloaded on 25.9.2023 from
Scroll to top button